Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having muscle twitching on calf, elbow and feet. Taking B12 supplement. What is causing this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Question
Hi Doctor
I have been having muscle twitches on my calf , elbow feet and sometime all over body.
This fasicllations are visible over the skin and last for about 4-5 mins.
My GP says it is due to anxiety. But I dont feel anxious during these episodes. I was B12 defiiencet before around 282 after taking supplements am now at 445.

What could be causing this sympton?
Posted Mon, 20 May 2013 in Brain and Spine
 
 
Answered by Dr. Gopal Krishna Dash 30 minutes later
Hello,
Thanks for the query,
I understand your concern

Let me tell you that the causes of twitching of muscles are many like electrolyte imbalance, stress which may not be overt, vitamin deficiency and neurological disorders. If you do not have any weakness of any hand or leg or thinning of muscles, then it could be related to anxiety, electrolyte imbalance etc. I think the best way to resolve this issue is to get neurologically assessed by a local neurologist. Till then stay relaxed

Let me know if I can help you in any way
Best wishes
Above answer was peer-reviewed by
 
Follow-up: Having muscle twitching on calf, elbow and feet. Taking B12 supplement. What is causing this? 5 minutes later
Thanks Doctor.

Will follow suit and get checked by neuro. Also this has been happening since 1.5 yrs and no muscle weakness till now. As in no issues with lifting things walking etc.
 
 
Answered by Dr. Gopal Krishna Dash 23 hours later
Thanks for the feed back
I feel that your symptoms could be related to anxiety or stress if all the investigations are negative. How ever, better get evaluated by a local neurologist who will guide you the way I have discussed
Let me know if I can help you in any way


Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor